MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AU2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator was returned for service.No patient injury or serious harm was reported.The device was returned to a third-party service center for evaluation.The device log files were successfully downloaded and reviewed in full.Analysis of the logs identified a "vent service required" alarm indicating that the internal or detachable li-ion battery was not charging due to a hardware fault for a duration of one minute or more.To resolve this issue, the system printed circuit assembly (pca) and battery were replaced.Additionally, the battery muffler was replaced due to dust, and the filter was replaced due to contamination.The device filters and filter cap were also replaced.A final report is being submitted.If any additional information is received, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The reported failure of a vent service required alarm indicating that the internal or detachable li-ion battery was not charging due to a hardware fault for a duration of one minute or more is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25081284
Report Number2518422-2026-011541
Device Sequence Number10418374
Product Code CBK
UDI-Device Identifier00606959051980
UDI-Public(01)00606959051980
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAU2110X15B
Device Catalogue NumberAU2110X15B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown